IJPAM: Volume 119, No. 1 (2018)

Title

EXISTENCE OF FUNDAMENTAL MATRIX FOR
NEUTRAL LINEAR FRACTIONAL SYSTEM
WITH DISTRIBUTED DELAYS

Authors

Andrey Zahariev$^1$, Hristo Kiskinov$^2$
$^{1,2}$Faculty of Mathematics and Informatics
University of Plovdiv
4 Tzar Asen, 4000, Plovdiv, BULGARIA

Abstract

The aim of the present paper is to obtain sufficient conditions for existing and uniqueness of the solution of the Cauchy problem with discontinuous initial conditions for nonhomogeneous neutral linear fractional differential system with distributed delay and Caputo type derivatives. As an application is obtained that the homogeneous system has a continuous in $[a,\infty ),\ a\in \mathbb{R}$ fundamental matrix, which result extends the corresponding ones even in the particular case of fractional system with one constant delay and lower terminal at zero of the fractional derivatives.

History

Received: September 10, 2017
Revised: February 11, 2018
Published: June 4, 2018

AMS Classification, Key Words

AMS Subject Classification: 34A08, 34A12, 34A30
Key Words and Phrases: fractional derivatives, neutral fractional system, fundamental matrix

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

How to Cite?

DOI: 10.12732/ijpam.v119i1.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 119
Issue: 1
Pages: 31 - 51


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).